Translator Disclaimer
2002 On the existence of weak solutions to the steady compressible Navier-Stokes equations when the density is not square integrable
Sébastien Novo, Antonin Novotný
J. Math. Kyoto Univ. 42(3): 531-550 (2002). DOI: 10.1215/kjm/1250283849

Abstract

We consider the steady compressible Navier-Stokes equations in the isentropic regime in a bounded domain of $\mathbb{R}^{3}$. We show that the renormalized continuity equation holds even if the density is not square integrable. We use this result to prove existence of weak solutions under the sole hypothesis $\gamma > 3/2$ for the adiabatic constant.

Citation

Download Citation

Sébastien Novo. Antonin Novotný. "On the existence of weak solutions to the steady compressible Navier-Stokes equations when the density is not square integrable." J. Math. Kyoto Univ. 42 (3) 531 - 550, 2002. https://doi.org/10.1215/kjm/1250283849

Information

Published: 2002
First available in Project Euclid: 14 August 2009

zbMATH: 1050.35074
MathSciNet: MR1967222
Digital Object Identifier: 10.1215/kjm/1250283849

Subjects:
Primary: 76N10
Secondary: 35D05, 35Q35

Rights: Copyright © 2002 Kyoto University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.42 • No. 3 • 2002
Back to Top